Brufen (Ibuprofen) DS Suspension 100MG/5ML 90 ML

(No reviews yet) Write a Review
Rs36.00
Condition:
New
Availability:
Usually ship in 48 hours
Guarantee:
100% Genuine Product
Price:
Lowest Online Price In Pakistan
Buyer:
Purchase Protection Guarantee
Return:
Free Return Under Conditions
  • Brufen (Ibuprofen) DS Suspension 100MG/5ML 90 ML

Product Name: Brufen Susp 200mg/5ml 90ml

Product Form: Suspension

Pack Size: 90ml

Manufacturer: ABBOTT LABORATORIES (PAKISTAN) LTD

Therapeutic Class: NSAID

Ingredients: Ibuprofen

Indications: 

In Pediatric Patients, Ibuprofen Oral Suspension is indicated:

  • For reduction of fever in patients aged 6 months up to 2 years of age.
  • For relief of mild to moderate pain in patients aged 6 months up to 2 years of age.
  • For relief of signs and symptoms of juvenile arthritis.

In Adults, Ibuprofen Oral Suspension is indicated:

  • For treatment of primary dysmenorrhea.
  • For relief of the signs and symptoms of rheumatoid arthritis and osteoarthritis.

DOSAGE: 

Dose (Over 2-5 years ==> 1 teaspoon 3 times a day
Dose (5-18 years) ==> 1 tablespoon 3 times a day
Dose for Adult ==> 2-3 tablespoons 3 times a day

Side effects: 

  • upset stomach, mild heartburn, nausea, vomiting;

  • bloating, gas, diarrhea, constipation;

  • dizziness, headache, nervousness;

  • mild itching or rash; or

  • ringing in your ears.

Precautions: Do not take more than your recommended dose. An ibuprofen overdose can damage your stomach or intestines. Use only the smallest amount of medication needed to get relief from your pain, swelling, or fever.

Take ibuprofen with food or milk to lessen stomach upset.

Storage Instruction: Keep in cool and dry place.